# SDR NTB2001F00000

- Difficulty date: August 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N14447
- Make and model: Lkheed P2V7
- Aircraft serial: 8010
- Engine: Wright 972TC18DA1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT LOCK WHEN EXTENDED.  FLIGHT CREW MANUALLY LOCKED AND PINNED GEAR.  NORMAL LANDING WAS THEN MADE.  POSSIBLE IMPROPER TORQUE OR FATIGUE.
